Home Maria Luz Muñoz

María Luz Muñoz Ruiz



Address:
Dpto. de Matemática Aplicada
Campus de Teatinos
Universidad de Málaga
29071 - Málaga
Spain

E-mail: Click here to show
Telephone: + (34) 952 132 850
Fax: + (34) 952 132 766


Personal Information:

Position: Professor
Description:


Publications

  • M. L. Muñoz Ruiz and C. Parés. "On the convergence and well-balanced property of path-conservative numerical schemes for systems of balance laws", Journal of Scientific Computing, Vol. 48. 2011, pp. 274-295. [More] 
  • C. Parés and M. L. Muñoz Ruiz. "On some difficulties of the numerical approximation of nonconservative hyperbolic systems", Bol. Soc. Esp. Mat. Apl. 2009. [More] 
  • M. J. Castro Díaz, P. G. LeFloch, M. L. Muñoz Ruiz and C. Parés. "Why many theories of shock waves are necessary: convergence error in formally path-consistent schemes", J. Comput. Phys., Vol. 227. 2008, pp. 8107–8129. [More] 
  • M. L. Muñoz Ruiz and C. Parés. "Godunov method for nonconservative hyperbolic systems", M2AN Math. Model. Numer. Anal., Vol. 41. 2007, pp. 169–185. [More] 
  • M. L. Muñoz Ruiz. "On a non-homogeneous bi-layer shallow-water problem: an existence theorem", Diff. Int. Eq.. 2004. [More] 

Projects

 
EDANYA, Powered by Joomla!; Joomla templates by SG web hosting